Will a 4 week course of prednisone cause moon face?

Possibly. It would depend entirely on the daily dose of prednisone. With high doses of Prednisone facial changes could occur within one month. Some patients are more sensitive to this this effect than others and are more likely to manifest this effect.
It's possible. Likelihood of developing moon face varies from patient to patient and not everyone develops one at the same dose (some patients develop it at 30 mg/day, others at 15 mg/day). The likelihood increases with longer use of the medication and it usually occurs within the first two months. In any case, it’s near impossible to predict whether it will occur in you - just understand that it may possibly.

Related Questions

Will a four week course of prednisone cause me a moon face?

Varies widely. It depends on how high a dose of Prednisone you are taking and on your ability to metabolize the medication. People vary widely in how soon they get a moon face and how easy it is for it to resolve, but if it does occur, it is reversible when the Prednisone is discontinued. http://www.healingwell.com/community/default.aspx?f=29&m=826537 here are some patient experiences showing the variability. Read more...